# SDR F3LA2018072000367

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8239
- Aircraft time: 414 hours, 187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUME EVENT. SMELL OF FUEL FUMES AND VISIBLE HAZE AND FUMES IN AFT CABIN. OCCURRED AFTER SWITCH FROM APU TO ENG 2 BLEED. PERFORMED GVI OF APU, ENGINE 1, ENGINE 2 AND PACKS. NO DEFECTS NOTED. RAN BOTH ENGINES AND PERFORMED TYPE 3 INSPECTION PER TSM 05-50-00-810-085A. NO DEFECTS OR ODORS FOUND. AIRCRAFT OK FOR SERVICE.
